联系我们
Isaac Scientific Publishing
Advances in Analysis
Josef Diblik,  Brno University of Technology, Czech Republic
Academician of Academy of Science of Ukrainian Universities
Brno University of Technology
Czech Republik
Research Interests
Difference equations, Ordinary differential equations, Functional differential equations
Selected Publication List
J. Diblik, B. Lupinska, M. Ruzickova, J. Zonenberg: Bounded and unbounded non-oscillatory solutions of a four-dimensional nonlinear neutral difference system, Advances in Difference Equations, 2015, 2015:319 doi: 10.1186/s13662-015-0662-9, 1-11.
J. Diblik, D.Ya. Khusainov, J. Bastinec, A.S. Sirenko: Stability and exponential stability of linear discrete systems with constant coeffcients and single delay, Applied Mathematics and Computation 269 (2015), 9-16.
D. Khusainov, J. Diblik, M. Ruzickova: Linejnie Dinamicheskie Sistemi s Posledejstvijem. Predstavlenije reshenij, Ustojchivost, Upravlenije, Stabilizacija, Informacionno-analiticheskoe agentstvo, Kiev 2015, 252 pages, 300 copies. ISBN 978-617-571-114-9.
A. M. Samoilenko, I. T. Kiguradze, I. O. Lukovskij, V. L. Makarov, M. O. Perstjuk, O. M.Sharkovskij, J. Diblik, V. P. Zhuravljov, M. Medved, I. O.Parasjuk, M. Ch. Rozov, O. M. Stanzhickij, Ju. V. Teplinskij, V. I. Tkachenko, M. Feckan: Oleksander Andrijovic Boichuk (do 65-riccja vid dnja narodzenija), Nonlinear Oscillations, 18, (2015), No. 2, pp. 147-148.
T. Li, J. Diblik, A. Domoshnitsky, Yu. V. Rogovchenko, F. Sadyrbaev, Qi-Ru Wang: Qualitative analysis of differential, difference equations, and dynamic equations on time scales, Abstract and Applied Analysis, Volume 2015 (2015), Article ID 643706, 3 pages, http://dx.doi.org/10.1155/2015/643706.
F. Batteli, J. Diblik, M. Feckan, J. Pickton, M. Pospisil, H. Susanto: Dynamics of generalized PT-symmetric dimers with time-periodic gainloss, Nonlinear Dyn (2015) 81:353371, DOI:10.1007/s11071-015-1996-2.
J. Diblik, M. Feckan, M. Pospisil: Nonexistence of periodic solutions and S-asymptotically periodic solutions in fractional difference equations, Applied Mathematics and Computation 257(2015), 230-240.
J. Diblik, R. Chupac, M. Ruzickova: Unbounded increasing solutions of a system of difference equations with delays, Applied Mathematics and Computation 251 (2015), 489-498.
L. Berezansky, J. Diblik, Z. Svoboda, Z. Smarda: Simple uniform exponential stability conditions for a system of linear delay differential equations, Applied Mathematics and Computation 250(2015), 605-614.
S. Stevic, J. Diblk, B. Iricanin, Z. Smarda: Solvability of nonlinear difference equations of the fourth order, Electronic Journal of Differential Equations, 2014 (2014), no. 264, 1-14.
Copyright © 2020 Isaac Scientific Publishing Co. All rights reserved.